# SDR MWEA020054

- Difficulty date: January 15, 2002
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 42,109 hours, 43,598 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 500432114
- Part serial: SJUN990105
- Condition: Leaking
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

NR 1 BRAKE SMOKING DURING TAXI-OUT.  REMOVED AFT BRAKE HOSE AND CLEANED RESIDUAL HYDRAULIC FLUID.  DEFERRED NR 1 BRAKE LEFT SYSTEM PER MEL 32-10.
